# SDR 98ZZZX4363

- Difficulty date: September 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cont IO520A
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Thru-Bolt
- Part number: 641931981
- Condition: Broken
- Location: Crankcase
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THRU-BOLT IN CRANKCASE FOUND BROKEN.
